# SDR CA120410006

- Difficulty date: April 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 80260007
- Condition: Cracked
- Location: Cockpit
- Part time: 8,476 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) CLIMBING THROUGH 16,000 FT AFTER T/O, THE CAPTAIN`S WINDSHIELD CRACKED, MIDDLE LAYER. THE CREW DECLARED EMERGENCY AND LANDED UNEVENTFULLY.  REPLACED THE CRACKED WINDSHIELD AND ACFT RETURNED TO SERVICE AFTER WINDOW HEATER OPS CHECK AND ACFT PRESSURIZATION CHECK.
